Home » Pharmaceutical industry » Hair loss drug causes depression and suicidal thoughts
Hair loss drug causes depression and suicidal thoughts

Hair loss drug causes depression and suicidal thoughts

Men who took the hair-loss drug Propecia (finasteride) could be suffering from depression, and even having suicidal thoughts. The reaction is very common, say researchers, and could affect the vast majority of men who took the drug, especially if they suffered from persistent sexual side effects at the time.

Suicidal thoughts
The longer-term side-effects range from mild depression to having suicidal thoughts, say researchers from the George Washington University School of Medicine and Health Sciences. In a study of 61 former finasteride users who all suffered sexual side effects for more than three months at the time, nearly half had had suicidal thoughts, and 36 per cent had severe depressive symptoms. Doctors should be aware of the life-threatening side effects and should talk to former finasteride patients.

Source: Journal of Clinical Psychiatry, 2012; doi: 10.4088/JCP.12m07887

Erkin Oksak

Erkin Oksak

Oprichter Healthwatch Nederland
Ik vind dat mensen zich bewust moeten zijn van wat ze eten en in hun lichaam binnenkrijgen. In mijn ogen levert de voedingsindustrie een belangrijke bijdrage aan de huidige chronische ziekten in onze samenleving. Goede voeding, geen medicijnen, is de sleutel tot een goede gezondheid. Klik hier voor mijn persoonlijk verhaal en motivatie »
Erkin Oksak

@Healthwatch_NL

Healthwatch strijdt tegen misstanden en corruptie in de voedings- en farmaceutische industrie.
Britse vrouw verslaat leukemie met #curcumine https://t.co/wNeYcFKJxH https://t.co/I5pVFoUa34 - 10 months ago
Erkin Oksak
Erkin Oksak

Reageer (jouw emailadres wordt NIET gepubliceerd)

This site uses Akismet to reduce spam. Learn how your comment data is processed.

error: Waarschuwing: Inhoud is beveiligd!